# SDR SWAA2021061508924

- Difficulty date: August 15, 2020
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 72,583 hours, 42,996 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL192BL DELAMINATED AT THE LOWER FWD EDGE / CLEANED&REPAIRED DAMAGE L/E AREA 2 EA ON PANEL 192 BL FWD AREA OUTER&SURFACE AS PER B737 SRM 51-70-04-2R-6 REPAIR 6. TOUCH UP PAINT REPAIR ON REPAIRED AREA AS PER B737 AMM 51-21-99-300-802
